# SDR AALA202103159028

- Difficulty date: March 9, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 59,468 hours, 28,707 cycles
- Engine: Cfmint CFM565B4P
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3380021140
- Condition: Damaged
- Location: Nr 2 Eng Fan
- Stage of operation: TO
- How discovered: V
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED A BIRD STRIKE ON #2 ENGINEAT 300 FEET ON TAKE OFF. NO EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO ORF WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT: REPLACED #2 ENGINE FAN BLADES #19 & 20 PER AMM 72-21-00-300-029-A. REMAPPED #2 ENGINE FAN BLADES ACCORDING TO ENGINEERING PROVIDED DATA. VIBRATION CHECK GOOD.** (CLOSED)
